1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Homeopaths Gone Wild: 29 Hospitalized After Overdosing On Hallucinogenic Drugs

  1. RoboCodeine7610

    A homeopathy conference in Handeloh, Germany this past weekend was upended by the most unlikely of things — actual drugs.

    According to the Independent, 29 conference attendees, both men and women ranging in age from 26 to 52, were believed to have taken a synthetic hallucinogenic drug known as 2C-E on Friday. The LSD-like drug, known as Aquarust in Germany, had recently been banned in the country last winter. And in the U.S. it's been listed as a schedule 1 drug since 2012, making it illegal to produce, distribute, or possess without a DEA license.

    The authorities were apparently alerted by the attendees’ strange behavior at the hotel where the conference was held, which included “staggering around, rolling in a meadow, talking gibberish, and suffering severe cramps,” according to local media outlet NDR.

    In total, over 150 medical and police staff were dispatched to the hotel to corral the hapless homeopaths to the hospital, where subsequent urine tests revealed the presence of 2C-E in their system. In addition to cramps, several attendees complained of delusions, breathing problems, and heart palpitations. None of the participants were able to coherently answer questions from the police until Monday.

    “It must have been a multiple overdose. That does not support the view that the people concerned took the hallucinogen knowingly,” Torsten Passie, a member of the German government’s expert commission for narcotics, told NDR. “One has to assume that people were not told about the substance, its effects, and risks before taking it.”

    Currently, however, it isn’t known if the attendees mistakenly took the drug under the pretense of conducting some sort of experiment or were maliciously misled into the act, and there is still a pending investigation as to whether anyone has violated Germany’s Narcotics Act.

    According to the Independent, at least one major alternative medicine organization, the Association of German Healing Practitioners (VDH), has already thoroughly denounced the conference in the wake of the incident. “The organizers of this obscure conference are unknown to us and such events will not be tolerated by our association,” a spokesperson for VDH said in a statement. “The Association of German Healing Practitioners (Heilpraktikers) detests such misdemeanors.”

    The incident is made all the more newsworthy thanks to the widely held perception by the mainstream medical community that homeopathic treatments are incapable of producing any active pharmaceutical effects, hallucinogenic or not. In both the United States and abroad, skeptics of homeopathy have purposefully engaged in their own "overdose"campaigns, ingesting massive quantities of homeopathic medicine to no ill effect.

    By Ed Cara
    Sep 8, 2015
    http://www.medicaldaily.com/homeopa...overdosing-hallucinogenic-drugs-german-351592

Comments

  1. Alien Sex Fiend
    Should Homeopaths be using research chemicals of questionable quality never tested on humans? Isn't homeopathy about being around healthy people and using traditional natural medicine?
  2. RoboCodeine7610
    Homeopathy is about making money out of stupid people. It has nothing to do with nature.
To make a comment simply sign up and become a member!